# SDR ASAA2023082844816

- Difficulty date: August 28, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 45,444 hours, 13,074 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON ACCOMPLISHING TC 78273000FOUND ECONOMIC FAULT 77-20872 TOPS LEFT EGT SIGNAL IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
